Side effects from Zanaflex

View previous topic View next topic Go down

Side effects from Zanaflex

Post  Angela0611 on Sat Mar 02, 2013 4:12 pm

Hi I just started to take Zanaflex and I was so dizzy I wsnt to restroom n passed out, then i kept hallucinating and I had horrible dreams or maybe I was hallucinating!! It was horrible, I looked up the side effects on this medication and all my symptoms were listed, has anyone ever taken this medication and experienced any of this side effects?

Angela0611

Posts : 33
Join date : 2013-01-07

Back to top Go down

Re: Side effects from Zanaflex

Post  mxgo on Sat Mar 02, 2013 4:44 pm

I take 1/4 of a 2mg Zanaflex tablet, and it prevents night time "pillow headaches" and at times, I sleep well throughout the night. As to nightmares, I don't remember having any. But, I am groggy/sleepy the next day until about 3 pm or so, that is if I take it at 9 pm.

More than that dosage, I am way too groggy and dizzy and have a worse headache the next day.

You might look at this supplement: http://www.amazon.com/Source-Naturals-Calm-Peppermint-sublingual-tablets/dp/B000152O1C/ref=sr_1_6?s=hpc&ie=UTF8&qid=1362267078&sr=1-6&keywords=gaba+calm

It works on anxiety and helps with sleep. The sleep is not great, but, I do not feel as bad the next day. My Naturopath said that it also works as a muscle relaxant. Even with this supplement, I only take 1/2 a tablet at bed time and when I wake up four hrs later, as I tend to do, I take the other half. Then I get another couple of hours of sleep.

Martin
avatar
mxgo

Posts : 370
Join date : 2009-12-04
Location : CA USA

Back to top Go down

Re: Side effects from Zanaflex

Post  Angela0611 on Sat Mar 02, 2013 5:04 pm

Maybe I'm taking too much, I'm taking 6 mg at night. I also had slurred speech, I've been having this symptoms for about a week but last night when i fainted in the restroom scared me. Maybe I'll take half tonight, my doctor wont be in til monday so I dont know to discontinue or decrease. I just know it was a horrible night, it does make me sleepy but everytime i closed my eyes i kept seeing things.

Angela0611

Posts : 33
Join date : 2013-01-07

Back to top Go down

Re: Side effects from Zanaflex

Post  mxgo on Sat Mar 02, 2013 6:19 pm

Angela0611, I forgot to mention that it appears to me that Zanaflex seems to build up in your system and therefore stronger in the following days or weeks. At least that is my impression, it may be different for others.

Martin
avatar
mxgo

Posts : 370
Join date : 2009-12-04
Location : CA USA

Back to top Go down

Re: Side effects from Zanaflex

Post  tortoisegirl on Sat Mar 02, 2013 10:19 pm

I take 8mg nightly. Typically it does make me dizzy and drowsy, but I take it right before bed to help me sleep (and a little for my neck and muscle relaxer benefits). Sometimes I am extra groggy from it in the morning. Definitely start at a very low dose and work up slowly. This is a medication that is safe to stop at any time, or skip doses/days.

It does however have some build up effect, especially if you take it around the clock (which most folks can't tolerate). I'd cut the dose way back and see if you can tolerate to stay on it; otherwise, feel free to double check with your pharmacist, but its safe to stop.

I actually like that as some nights I just can't take it (if I don't have at least 6-7 hours to sleep). Any benefit should be relatively immediate, although over time some people actually get a preventative effect from it. Dose is very very individual. Anywhere between 0.5mg and 24mg! Best wishes.

tortoisegirl

Posts : 357
Join date : 2009-12-14
Location : Washington

Back to top Go down

Re: Side effects from Zanaflex

Post  Sponsored content


Sponsored content


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum